Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 26, 2014, 3:44 AM CDT. It took effect at Mar 26, 2014, 3:28 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 3:44 AM CDT (08:44 UTC)
- In effect from
- Mar 26, 2014, 3:28 PM CDT
- Expired
- Mar 28, 2014, 11:00 AM CDT
- In force
- 44 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
317 WHUS73 KMKX 260844 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT WED MAR 26 2014 ...STRONG LOW PRESSURE TO BRING BRISK WINDS... .LOW PRESSURE WILL ORGANIZE OVER THE CENTRAL PLAINS TODAY AND EVENTUALLY MOVE ACROSS SOUTHEAST WISCONSIN THURSDAY EVENING...AS IT HEADS TOWARD NORTHERN LAKE HURON. BREEZY AND GUSTY SOUTHERLY WINDS WILL DEVELOP AHEAD OF THE LOW LATE THIS AFTERNOON AND REACH SMALL CRAFT ADVISORY LEVELS THIS EVENING...CONTINUING THROUGH THURSDAY. LOOK FOR THE WINDS TO SUBSIDE FOR A TIME THURSDAY EVENING AS THE LOW MOVES OVERHEAD...BUT THEN INCREASE OUT OF THE NORTHWEST IN THE WAKE OF THE LOW AND ITS ASSOCIATED COLD FRONT. WINDS AND WAVES WILL THEN SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS FRIDAY MORNING. LMZ643>646-261645- /O.NEW.KMKX.SC.Y.0033.140327T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS BY THIS EVENING...DIMINISHING TO 10 TO 15 KNOTS THURSDAY EVENING. WINDS SHIFTING TO NORTHWEST AFTER MIDNIGHT THURSDAY NIGHT AND INCREASING TO 15 TO 25 KNOTS...THEN DIMINISHING TO 10 TO 20 KNOTS FRIDAY MORNING. * WAVES: BUILDING TO 3 TO 4 FEET THIS AFTERNOON...4 TO 7 FEET TONIGHT...DIMINISHING TO 3 TO 5 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
9 follow-up statements
196 WHUS73 KMKX 261551 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1051 AM CDT WED MAR 26 2014 ...STRONG LOW PRESSURE TO BRING BRISK WINDS... .LOW PRESSURE WILL ORGANIZE OVER THE CENTRAL PLAINS TODAY AND EVENTUALLY MOVE ACROSS SOUTHEAST WISCONSIN THURSDAY EVENING...AS IT HEADS TOWARD NORTHERN LAKE HURON. BREEZY AND GUSTY SOUTHERLY WINDS WILL DEVELOP AHEAD OF THE LOW LATE THIS AFTERNOON AND REACH SMALL CRAFT ADVISORY LEVELS THIS EVENING...CONTINUING THROUGH THURSDAY. LOOK FOR THE WINDS TO SUBSIDE FOR A TIME THURSDAY EVENING AS THE LOW MOVES OVERHEAD...BUT THEN INCREASE OUT OF THE NORTHWEST IN THE WAKE OF THE LOW AND ITS ASSOCIATED COLD FRONT. WINDS AND WAVES WILL THEN SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS FRIDAY MORNING. LMZ643>646-270000- /O.CON.KMKX.SC.Y.0033.140327T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1051 AM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS BY THIS EVENING...DIMINISHING TO 10 TO 15 KNOTS THURSDAY EVENING. WINDS SHIFTING TO NORTHWEST AFTER MIDNIGHT THURSDAY NIGHT AND INCREASING TO 15 TO 25 KNOTS... THEN DIMINISHING TO 10 TO 20 KNOTS FRIDAY MORNING. * WAVES: BUILDING TO 3 TO 4 FEET THIS AFTERNOON...4 TO 7 FEET TONIGHT...DIMINISHING TO 3 TO 5 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS73 KMKX 262028 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT WED MAR 26 2014 ...STRONG LOW PRESSURE TO BRING BRISK WINDS... .LOW PRESSURE WILL CONTINUE TO ORGANIZE OVER THE CENTRAL PLAINS THIS EVENING AND EVENTUALLY MOVE ACROSS SOUTHEAST WISCONSIN THURSDAY EVENING...AS IT HEADS TOWARD NORTHERN LAKE HURON. BREEZY SOUTH WINDS WILL CONTINUE TO INCREASE TONIGHT INTO THURSDAY. LOOK FOR THE WINDS TO SUBSIDE FOR A TIME THURSDAY EVENING AS THE LOW MOVES OVERHEAD...BUT THEN INCREASE OUT OF THE NORTHWEST IN THE WAKE OF THE LOW AND ITS ASSOCIATED COLD FRONT. WINDS AND WAVES WILL THEN SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS FRIDAY MORNING. LMZ643>646-270430- /O.EXT.KMKX.SC.Y.0033.140326T2028Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS THURSDAY...WINDS DIMINISH TO 10 TO 15 KNOTS FOR A TIME THURSDAY EVENING. WINDS SHIFTING TO NORTHWEST AFTER MIDNIGHT THURSDAY NIGHT AND INCREASING TO 15 TO 25 KNOTS...THEN DIMINISHING TO 10 TO 15 KNOTS FRIDAY MORNING. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT THROUGH THURSDAY NIGHT SUBSIDING BACK TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS73 KMKX 270149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CDT WED MAR 26 2014 ...STRONG LOW PRESSURE TO BRING BRISK WINDS... .LOW PRESSURE WILL CONTINUE TO ORGANIZE OVER THE CENTRAL PLAINS THIS EVENING AND EVENTUALLY MOVE ACROSS SOUTHEAST WISCONSIN THURSDAY EVENING. BREEZY SOUTH WINDS ARE EXPECTED AHEAD OF THIS APPROACHING LOW PRESSURE SYSTEM THROUGH THURSDAY. A FEW GUSTS WILL APPROACH GALE FORCE ON THURSDAY. LOOK FOR THE WINDS TO SUBSIDE FOR A TIME THURSDAY EVENING AS THE LOW MOVES OVERHEAD...BUT THEN INCREASE OUT OF THE NORTHWEST IN THE WAKE OF THE LOW AND ITS ASSOCIATED COLD FRONT. LMZ643>646-271000- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 849 PM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS 15 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 33 KNOTS THROUGH THURSDAY. THE WINDS WILL DIMINISH TO 10 TO 15 KNOTS FOR A TIME THURSDAY EVENING...THEN SHIFT TO THE NORTHWEST AND INCREASE ONCE AGAIN TO 15 TO 25 KNOTS THURSDAY NIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT THROUGH THURSDAY NIGHT SUBSIDING BACK TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
136 WHUS73 KMKX 270809 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CDT THU MAR 27 2014 ...STRONG SOUTH WINDS TODAY...SHIFTING NORTHWEST TONIGHT... .LOW PRESSURE WILL TRACK FROM EASTERN NEBRASKA THIS MORNING TO SOUTHEAST WISCONSIN THIS EVENING...THEN CONTINUE NORTHEAST THEREAFTER. EXPECT STRONG SOUTHERLY WINDS AHEAD OF THE LOW...THEN DIMINISH FOR A TIME AS THE LOW MOVES OVERHEAD THIS EVENING...THEN SHIFT TO NORTHWEST AS THE LOW AND ASSOCIATED COLD FRONT SWEEP THROUGH AFTER MIDNIGHT. A FEW GUSTS WILL APPROACH GALE FORCE TODAY. LMZ643>646-271615- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS 15 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 33 KNOTS TODAY. THE WINDS WILL DIMINISH TO 10 TO 15 KNOTS FOR A TIME THIS EVENING...THEN SHIFT TO THE NORTHWEST AND INCREASE ONCE AGAIN TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET SUBSIDING BACK TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
327 WHUS73 KMKX 271407 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CDT THU MAR 27 2014 ...STRONG SOUTH WINDS TODAY...SHIFTING NORTHWEST TONIGHT... .LOW PRESSURE WILL TRACK FROM SOUTHEAST NEBRASKA THIS MORNING TO SOUTHEAST WISCONSIN BY LATE THIS EVENING...THEN CONTINUE NORTHEAST THEREAFTER. EXPECT STRONG SOUTHERLY WINDS AHEAD OF THE LOW...DIMINISHING FOR A TIME AS THE LOW MOVES OVERHEAD THIS EVENING...THEN INCREASING AND SHIFTING TO NORTHWEST AS THE LOW AND ASSOCIATED COLD FRONT SWEEP THROUGH AFTER MIDNIGHT. A FEW GUSTS MAY APPROACH GALE FORCE TODAY. LMZ643>646-272215- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS AS HIGH AS 33 KNOTS TODAY. THE WINDS WILL DIMINISH TO 10 TO 15 KNOTS FOR A TIME THIS EVENING...THEN SHIFT TO THE NORTHWEST AND INCREASE ONCE AGAIN TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET SUBSIDING BACK TO 2 TO 4 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
997 WHUS73 KMKX 272014 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CDT THU MAR 27 2014 ...GUSTY WINDS AND HIGH WAVES CONTINUE TONIGHT... .LOW PRESSURE WILL TRACK TO SOUTHEAST WISCONSIN BY LATE THIS EVENING...THEN CONTINUE NORTHEAST THEREAFTER. THOUGH THERE MAY BE A LULL OR TWO IN THE WINDS...EXPECT STRONG SOUTHERLY WINDS LATE THIS AFTERNOON INTO TONIGHT...SHIFTING TO NORTHWEST AFTER MIDNIGHT AS THE LOW AND ASSOCIATED COLD FRONT SWEEP THROUGH. HIGH WAVES WILL LINGER INTO TONIGHT...SUBSIDING LATE TONIGHT INTO FRIDAY AS THE WINDS BECOME OFFSHORE. LMZ643>646-280415- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AT TIMES...SHIFTING TO THE NORTHWEST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY MID FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
121 WHUS73 KMKX 280121 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 821 PM CDT THU MAR 27 2014 ...GUSTY WINDS AND HIGH WAVES CONTINUE TONIGHT... .LOW PRESSURE WILL TRACK ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN OVERNIGHT. THIS WILL RESULT IN BRISK SOUTH WINDS TURNING TO THE WEST AND THEN NORTHWEST LATE TONIGHT...AND THEN TO THE NORTHEAST ON FRIDAY. THOUGH THERE WILL BE A LULL IN THE WINDS AS THE LOW PASSES BY...THE WINDS WILL CONTINUE TO GUST TO SMALL CRAFT ADVISORY LEVELS AT TIMES. HIGH WAVES WILL LINGER INTO TONIGHT...SUBSIDING LATE TONIGHT INTO FRIDAY AS THE WINDS BECOME OFFSHORE. LMZ643>646-280930- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 821 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AT TIMES...SHIFTING TO THE NORTHWEST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY MID FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
365 WHUS73 KMKX 280813 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 AM CDT FRI MAR 28 2014 ...LOOK FOR DIMINISHING WINDS THIS MORNING... .STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM SOUTHEAST WISCONSIN THIS MORNING...HEADING QUICKLY TOWARD LAKE HURON. BRISK AND GUSTY NORTHWEST WINDS CAN BE EXPECTED EARLY THIS MORNING...BUT THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATE MORNING. WINDS WILL EVENTUALLY SHIFT AROUND TO THE NORTHEAST BY MID TO LATE AFTERNOON. LMZ643>646-281600- /O.EXT.KMKX.SC.Y.0033.000000T0000Z-140328T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 AM CDT FRI MAR 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING. * WINDS: NORTHWEST WIND 15 TO 25 KNOTS GRADUALLY DIMINISHING TO 10 TO 15 KNOTS BY AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
066 WHUS73 KMKX 281431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT FRI MAR 28 2014 ...DIMINISHING WINDS BY LATE THIS MORNING... .STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM SOUTHEAST WISCONSIN THIS MORNING...HEADING QUICKLY TOWARD LAKE HURON. BRISK AND GUSTY NORTHWEST WINDS CAN BE EXPECTED UNTIL LATE THIS MORNING. WEAKER WINDS WILL EVENTUALLY SHIFT AROUND TO THE NORTHEAST BY MID TO LATE AFTERNOON. LMZ643>646-281600- /O.CON.KMKX.SC.Y.0033.000000T0000Z-140328T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT FRI MAR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. * WINDS: NORTHWEST WIND 15 TO 25 KNOTS...GRADUALLY DIMINISHING TO 10 TO 15 KNOTS BY AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 3:16 AM CDT, 28 minutes earlier.
Area forecast discussion, Mar 26, 3:16 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT WED MAR 26 2014
...CORRECTION TO MARINE HAZARD CODING...
.TODAY...FORECAST CONFIDENCE IS HIGH.
A SUNNY BUT VERY COLD START TO THE DAY WILL BE FOLLOWED BY STRONG
AND RATHER DEEP WARM ADVECTION BY AFTERNOON AS THE FLOW TURNS
SOUTHERLY DURING THE DAY. WARM ADVECTION MID LEVEL CLOUDS SHOULD
INCREASE THIS AFTERNOON...BUT THE LOW LEVELS WILL REMAIN VERY DRY
KEEPING ANY THREAT FOR WAA PRECIP TOO LOW FOR ANY MENTION.
TEMPERATURES SHOULD RECOVER INTO THE LOWER 30S NORTHEAST...AROUND
SHEBOYGAN...TO NEAR 40 SOUTHWEST OF MADISON.
.TONIGHT...FORECAST CONFIDENCE IS HIGH.
AN UPPER LEVEL LOW/SHORT WAVE OVER NEW MEXICO EARLY THIS MORNING
WILL BE LIFTING NORTHEAST TODAY...REACHING CENTRAL/NRN IL BY EARLY
MORNING ON THURSDAY. IN ADDITION...LOW LEVEL CYCLOGENESIS WILL BE
ONGOING OVER THE CENTRAL PLAINS RESULTING IN AN INCREASING
SOUTHERLY FLOW INTO THE REGION. SUSTAINED WARM AND INCREASINGLY
MOIST AIR ADVECTION INTO THE UPPER MIDWEST...COUPLED WITH THE
FORCING FROM THE UPPER SYSTEM WILL BRING INCREASED CHANCES OF
PRECIP ACROSS SOUTHERN WISCONSIN...ESPECIALLY AFTER MIDNIGHT. THE
LOW LEVELS WILL HAVE WORK TO DO TO GET MOISTENED UP...BUT IT WILL
OCCUR DURING THE OVERNIGHT HOURS.
LOW TEMPS WILL LIKELY BE REACHED IN THE EVENING AND SHOULD GET
LOW ENOUGH TO JUSTIFY SOME INITIAL LIGHT SNOW/SLEET/FREEZING RAIN
POTENTIAL NORTH OF MILWAUKEE...BEFORE CHANGING OVER TO ALL RAIN BY
SUNRISE THURSDAY. IMPACT LOOKS FAIRLY MINIMAL GIVEN THE LIGHT
PRECIP AMOUNTS EXPECTED DURING THIS FIRST PHASE OF THE DEVELOPING
SYSTEM.
.SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE
IS HIGH.
SHORT TERM MODELS SHOWING SOME VARIATION WITH THE TRACK OF THE LOW
PRESSURE SYSTEM FOR THURSDAY AND FRIDAY. HOWEVER...THEY GENERALLY
HAVE IT MOVING FROM CENTRAL KANSAS AT 12Z THURSDAY TO AROUND
EASTERN IOWA BY 00Z FRIDAY...AND AROUND OR NORTHEAST OF LOWER
MICHIGAN BY 12Z FRIDAY. STRONG 850 MB LOW LEVEL JET POINTS INTO
THE AREA EARLY THURSDAY...BEFORE FOCUSING TO THE EAST DURING THE
LATE MORNING AND AFTERNOON. WARM AIR ADVECTION CONTINUES IN THE
MORNING AS WELL.
LOW TO MID LEVEL FRONTOGENESIS RESPONSE FIELDS AND 500 MB
VORTICITY MAXIMUM THEN SHIFTS EAST NORTHEAST THROUGH THE AREA
LATER THURSDAY INTO THURSDAY EVENING. ALSO SEE SOME UPPER
DIVERGENCE WITH 300 MB JET STREAK COUPLING AROUND 00Z FRIDAY OVER
THE AREA. THUS...CONTINUED HIGH POPS FOR THURSDAY AND THURSDAY
NIGHT. KEPT RAIN THROUGH THURSDAY EVENING.
COLDER AIR MOVING INTO THE AREA LATER THURSDAY NIGHT WILL BRING
CHANCES FOR A MIX OF LIGHT RAIN AND LIGHT FREEZING RAIN...OR LIGHT
SLEET AND LIGHT SNOW ACROSS THE NORTHWEST HALF OF THE AREA. IF
THIS OCCURS...IT WOULD BE AT THE TAIL END OF THE PRECIPITATION AND
WOULD PRODUCE VERY LIGHT SNOW ACCUMULATIONS. MILDER HIGHS IN THE
40S ARE EXPECTED THURSDAY...COOLING OFF INTO THE 20S THURSDAY
NIGHT.
HIGH PRESSURE SLIDING SOUTHEAST INTO THE REGION FROM NORTHERN
MINNESOTA SHOULD BRING QUIET WEATHER FOR FRIDAY AND FRIDAY NIGHT.
LOW PRESSURE DEVELOPING ACROSS THE MIDDLE MISSISSIPPI RIVER VALLEY
REGION FRIDAY NIGHT...AND 500 MB SHORTWAVE TROUGH...SHOULD REMAIN
FAR ENOUGH SOUTH TO KEEP DRY CONDITIONS ACROSS THE AREA.
TEMPERATURES SHOULD REMAIN A LITTLE BELOW NORMAL DURING THIS TIME.
.LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS
MEDIUM.
GFS/ECMWF SHOW SOUTH TO SOUTH SOUTHEAST WINDS DEVELOPING ACROSS
THE REGION SATURDAY INTO SUNDAY. WARM AIR ADVECTION OCCURS OVER
THE REGION DURING THIS TIME...AND SHOULD BRING WARMER
TEMPERATURES INTO THE AREA BY SUNDAY. AREAS NEAR THE LAKE MAY
HAVE MORE OF AN ONSHORE COMPONENT TO THE WINDS...SO THESE
LOCATIONS MAY BE MUCH COOLER THAN THOSE INLAND. HIGHS SUNDAY
SHOULD REACH TO AROUND 60 OR IN THE LOWER 60S WELL INLAND...WITH
50S NEAR THE LAKE.
GFS/ECMWF STILL SHOW SOME DIFFERENCES WITH THE LOW TRACK FOR
SUNDAY NIGHT AND MONDAY ACROSS THE REGION. THE GFS IS STILL
FURTHER NORTH THAN THE ECMWF...TAKING THE LOW EAST ACROSS NORTHERN
WISCONSIN...WITH THE ECMWF MOVING IT ACROSS SOUTHERN WISCONSIN.
BOTH SHOW SIMILAR TRACKS WITH THE ASSOCIATED 500 MB SHORTWAVE
TROUGHS. EITHER WAY...A DECENT CHANCE FOR RAIN SUNDAY NIGHT INTO
MONDAY...SO KEPT CHANCE POPS GOING. COLDER AIR MONDAY NIGHT MAY
BRING A MIX WITH AND CHANGE TO LIGHT SNOW...BETTER SHOT WITH THE
ECMWF TRACK.
QUIET AND COOL WEATHER THEN RETURNS FOR TUESDAY...WITH HIGH
PRESSURE AXIS SLIDING EASTWARD THROUGH THE REGION.
&&
.AVIATION/12Z TAFS/...
MOSTLY CLEAR WITH LIGHT WINDS WILL START THE TAF PERIOD...BUT IT
WILL LIKELY END WITH MVFR CIGS AND LIGHT RAIN. HIGH PRESSURE WILL
SLIDE TO THE EAST WHILE DEVELOPING LOW PRESSURE APPROACHES FROM
THE CENTRAL PLAINS. LOOK FOR SOUTHERLY WINDS TO INCREASE
TODAY...ESPECIALLY THIS AFTERNOON.
WARMER AND MORE MOIST AIR WILL GRADUALLY WORK NORTH INTO THE
UPPER MIDWEST. IT WILL TAKE SOME TIME FOR THE LOWER LEVELS TO
SATURATE...BUT THIS SHOULD OCCUR AFTER 06Z THU RESULTING IN LIGHT
RAIN AND LOWER CIGS BY 12Z THU. LOW LEVEL WIND SHEAR WILL ALSO BE
A CONCERN AFTER ABOUT 02Z THU.
&&
.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH FRIDAY
MORNING...DUE TO INCREASING SOUTHERLY WINDS AHEAD OF AN
APPROACHING STRONG LOW PRESSURE SYSTEM EXPECTED TO TRACK ACROSS
SOUTHEAST WISCONSIN THURSDAY EVENING. WINDS WILL SUBSIDE AS THE
LOW MOVES OVERHEAD LATE THU AFTERNOON/EARLY THU EVENING...BUT
SHOULD INCREASE BACK UP TO SMALL CRAFT ADVISORY LEVELS FROM THE
NORTHWEST BEHIND THE ASSOCIATED COLD FRONT LATER THURSDAY NIGHT
INTO FRIDAY MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE. LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM
CDT FRIDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
THURSDAY THROUGH TUESDAY...WOODHazardous weather outlook, Mar 26, 3:30 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT WED MAR 26 2014 WIZ046-047-051-052-056>060-062>072-270830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SOME SLEET OR LIGHT FREEZING RAIN NORTH OF MILWAUKEE FROM LATE EVENING THROUGH THE EARLY MORNING HOURS TONIGHT...BEFORE TEMPERATURES WARM UP ENOUGH TO CHANGE IT TO ALL LIGHT RAIN BY SUNRISE THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-270830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY FOR BRISK SOUTHERLY WINDS AND BUILDING WAVES GOES INTO EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH ABOUT 10 AM FRIDAY MORNING. BRISK SOUTH WINDS WILL DIMINISH FOR A TIME LATE THURSDAY AFTERNOON AND FRIDAY EVENING AS LOW PRESSURE MOVES ACROSS SOUTHEAST WISCONSIN. BUT...EXPECT BRISK NORTHWEST WINDS TO DEVELOP FOR A TIME IN THE WAKE OF THE DEPARTING LOW PRESSURE AND ASSOCIATED COLD FRONT. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.